HyperKähler and quaternionic Kähler manifolds with S-1-symmetries

Haydys A (2008)
Journal of Geometry and Physics 58(3): 293-306.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We study relations between quaternionic Riemannian manifolds admitting different types of symmetries. We show that any hyperKahler manifold admitting hyperKahler potential and triholomorphic action of S-1 can be constructed from another hyperKahler manifold (of lower dimension) with an action of S-1 that fixes one complex structure and rotates the other two and vice versa. We also study the corresponding quaternionic Kahler manifolds equipped with a quaternionic Kahler action of the circle. In particular we show that any positive quaternionic Kahler manifolds with S-1-symmetry admits a Kahler metric on an open everywhere dense subset. (C) 2007 Elsevier B.V. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Journal of Geometry and Physics
Band
58
Ausgabe
3
Seite(n)
293-306
ISSN
PUB-ID

Zitieren

Haydys A. HyperKähler and quaternionic Kähler manifolds with S-1-symmetries. Journal of Geometry and Physics. 2008;58(3):293-306.
Haydys, A. (2008). HyperKähler and quaternionic Kähler manifolds with S-1-symmetries. Journal of Geometry and Physics, 58(3), 293-306. doi:10.1016/j.geomphys.2007.11.004
Haydys, A. (2008). HyperKähler and quaternionic Kähler manifolds with S-1-symmetries. Journal of Geometry and Physics 58, 293-306.
Haydys, A., 2008. HyperKähler and quaternionic Kähler manifolds with S-1-symmetries. Journal of Geometry and Physics, 58(3), p 293-306.
A. Haydys, “HyperKähler and quaternionic Kähler manifolds with S-1-symmetries”, Journal of Geometry and Physics, vol. 58, 2008, pp. 293-306.
Haydys, A.: HyperKähler and quaternionic Kähler manifolds with S-1-symmetries. Journal of Geometry and Physics. 58, 293-306 (2008).
Haydys, Andriy. “HyperKähler and quaternionic Kähler manifolds with S-1-symmetries”. Journal of Geometry and Physics 58.3 (2008): 293-306.